MathSciNet Relay Station
MathSciNet bibliographic data
MR2648162 (2011g:03083) 03C57
Khoussainov, Bakhadyr; Montalbán, Antonio A computable $\aleph\sb 0$-categorical structure whose theory computes true arithmetic. J. Symbolic Logic 75 (2010), no. 2, 728–740.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement